# SDR AALA961299

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT RIGHT AISLE BETWEEN PAX SEAT ROWS 10 HJ AND 20 HJ INOPERATIVE. RESECURED LOOSE EMERGENCY FLOOR LIGHT STRIP CONNECTORS BETWEEN PAX SEAT ROWS 10 HJ AND 20 HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
